Econometrica: Jul 1982, Volume 50, Issue 4
Large Sample Properties of Generalized Method of Moments Estimators
Lars Peter HansenThis paper studies estimators that make sample analogues of population orthogonality conditions close to zero. Strong consistency and asymptotic normality of such estimators is established under the assumption that the observable variables are stationary and ergodic. Since many linear and nonlinear econometric estimators reside within the class of estimators studied in this paper, a convenient summary of the large sample properties of these estimators, including some whose large sample properties have not heretofore been discussed, is provided.
Log In To View Full Content